CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Ranking tournaments with no errors I: Structural description 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2020, 卷号: 141, 页码: 264-294
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan;  Zhao, Qiulan
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Tournament  Feedback arc set  Cycle packing  Minimax relation  Characterization  
REMARKS ON THE CLARK THEOREM 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 8, 页码: 1421-1434
Authors:  Jiang, Guosheng;  Tanaka, Kazunaga;  Zhang, Chengxiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Clark theorem  genus  minimax method  
On Zero-Error Communication via Quantum Channels in the Presence of Noiseless Feedback 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2016, 卷号: 62, 期号: 9, 页码: 5260-5277
Authors:  Duan, Runyao;  Severini, Simone;  Winter, Andreas
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Quantum information  zero-error capacity  feedback  
Existence of type (II) regions and convexity and concavity of potential functionals corresponding to jumping nonlinear problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2008, 卷号: 32, 期号: 2, 页码: 237-251
Authors:  Li, Chong;  Li, Shujie;  Liu, Zhaoli
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Some remarks on the critical point theory 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2007, 卷号: 30, 期号: 2, 页码: 223-234
Authors:  Li, Chong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
mountain pass theorem  order intervals  Morse theory  minimax method  
Solutions for a singular critical growth problem with a weight 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 327, 期号: 2, 页码: 1075-1085
Authors:  Han, Pigong;  Liu, Zhaoxia
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
semilinear elliptic equation  variational functional  Palais-Smale condition  critical exponent  
On a nonlinear elliptic eigenvalue problem 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 307, 期号: 2, 页码: 691-698
Authors:  Chen, SW;  Li, SJ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonlinear eigenvalue problem  perturbation from symmetry  minimax theorem  
Cooperative hedging in incomplete markets 期刊论文
STOCHASTIC ANALYSIS AND APPLICATIONS, 2005, 卷号: 23, 期号: 3, 页码: 475-489
Authors:  Xia, JM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
cooperative game  core  hedging  minimax theorem  
Complex minimax programming under generalized convexity 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2004, 卷号: 167, 期号: 1, 页码: 59-71
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
minimax programming  generalized invex function  duality theorem  
Infinitely many solutions for Hamiltonian systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2002, 卷号: 186, 期号: 1, 页码: 141-164
Authors:  Zou, WM;  Li, SJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hamiltonian system  resonance  sign-changing potential  Betti number  Morse theory